Program > Schedule

Monday, July 3, 2017
08:00
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
›8:00 (1h)
›9:00 (30min)
›9:30 (1h10)
› Bertin amphitheater
›10:40 (20min)
› Fermat building
›11:00 (1h30)
› Bertin amphitheater
›12:30 (1h)
› CROUS restaurant
›13:30 (1h30)
› Bertin amphitheater
›15:00 (30min)
› Fermat building
›15:30 (1h50)
› Bertin amphitheater
›18:00 (3h30)
Session
Speech
Logistics
Break
Tour
Online user: 1 RSS Feed